# SDR DALA2016032602327

- Difficulty date: March 22, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF EXTERNAL SKIN AT LOWER FUSELAGE FROM FRAMES 68 TO 70 BETWEEN STRINGERS 25 - 28R .  FOUND OUT LIMITS IAW SRM 53-41-11. PARA 4F FIG 108, SHEET1,ON P2.   PERFORMED A PERMANENT REPAIR IAW SRM 53-41-11, PARA 5M FIG 214.
